Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lisinoprol capable of causing an underarm rash? Started with a boil

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 78 Questions
I've been on Lisinopril for 2 weeks now and I think I've developed a underarm rash from it. First I thought it was the deodorant but I've never had a problem I thought about the blood pressure pills. I had a boil fist then when it got well i notced small bumps under my arm...I can feel them like in circle and they're irratating. Could this be caused by the medication?
Posted Sun, 29 Apr 2012 in Skin Rash
Answered by Dr. Gowri Kulkarni 1 hour later

Thank you for posting in the query.

Here is the side effect profile of Lisinopril:

Most common: Cough, diarrhea, dizziness, headache, tiredness.

Rare: Severe allergic reactions (rash, itching, difficulty breathing or swallowing), tightness in the chest, swelling of the head and neck region, chest pain, decreased urination, irregular heartbeat, shortness of breath, stomach pain, liver dysfunction.

From your query, I gather that you have developed a rash after the start of Lisinopril about 2 weeks back.

Yes, this could be a drug induced rash.

But there are many reasons for such a rash like bacterial and fungal infection, eczema or any allergy.

My suggestion to you would be to visit your doctor at the earliest to get the rash evaluated so that the cause could be ascertained and treated accordingly.

Hope I have answered your query. Please accept my answer in case you do not have further queries.


Dr Gowri
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor